# SDR UIEA2016101900818

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 90,349 hours, 17,573 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Inoperative
- Location: Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TRIM AIR VALVE POSITION INDICATOR BACK LIGHT INOPERATIVE.  REMOVED AND REPLACED TRIM AIR VALVE INDICATOR.   OPS CHECKED GOOD IAW 21-61-00.
